TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 3.

Ellers, Erich W. ; Nolte, Wolfgang (1998):
Groups satisfying Scherk's length theorem.
In: Journal of geometry, 61 (1-2), pp. 39-45. Birkhäuser, e-ISSN 1420-8997,
[Article]

Ellers, Erich W. (1996):
A characterization of subgroups of the orthogonal group.
In: Journal of geometry. 56 (1996), S. 34-44, [Article]

Ellers, Erich W. (1995):
Groups satisfying Scherk's length theorem.
1714, Darmstadt: Techn. Hochschule, FB Mathematik, 1995. 6 S., Darmstadt, Techn. Hochschule, [Book]

This list was generated on Tue Aug 9 03:32:29 2022 CEST.